# SDR UF6A990562

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 2730 · Elevator Control System
- Part: Bearing Hinge
- Part number: 100G3160
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YNG - FLT 5711 - RIGHT ELEVATOR OUTBOARD HINGE POINT IS LOOSE.  MAINTENANCE REMOVED AND REPLACED OUTER BEARING.  SYSTEM OPS CHECKED GOOD.  (M)
